MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE REV CEM STEM TRL14X30; STEM TRIALS

DEPUY IRELAND 9616671 ATTUNE REV CEM STEM TRL14X30; STEM TRIALS
Catalog Number 251214030
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that surgeon always takes a postoperative x-ray.It was noticed that the trial cemented stem was still inside the femoral canal.It came loose from the reamer during preparation.No surgical delay.
 
Additional Manufacturer Narrative
Investigation summary: the device associated with the reported event was not returned.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ATTUNE REV CEM STEM TRL14X30
Common Device Name
STEM TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7777488
Report Number1818910-2018-66472
Device Sequence Number13901716
Product Code LXH
UDI-Device Identifier10603295477792
UDI-Public10603295477792
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number251214030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR